# SDR GTIA030389

- Difficulty date: May 19, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT COMP, F/O'S RIGHT FORWARD FLOOR PANEL BROKEN.  REMOVED FLOORBOARD.  FABRICATED NEW FLOORBOARD.  INSTALLED F/B RIGHT.  (M)
